Alert archive / Nebraska / Tornado Warnings in 2023

Tornado Warning 10, NWS Cheyenne, WY

May 27, 2023Banner County, Kimball County, Nebraska; Goshen County, Laramie County, Wyoming

NWS Cheyenne, WY issued this tornado warning at May 27, 2023, 6:02 PM MDT for Banner County, Kimball County, Nebraska; Goshen County, Laramie County, Wyoming. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2023, 6:02 PM MDT (00:02 UTC)
Expired
May 27, 2023, 6:45 PM MDT
In force
43 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Banner County, NE, Kimball County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 73 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:06 PM MDTHAIL 13 S Bushnell, NE
May 27, 6:06 PM MDTTORNADO3 Nw Bushnell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:01 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.0 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

447 
WFUS55 KCYS 280002
TORCYS
NEC007-105-WYC015-021-280045-
/O.NEW.KCYS.TO.W.0010.230528T0002Z-230528T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
602 PM MDT Sat May 27 2023

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Northwestern Kimball County in the Panhandle of Nebraska...
  Western Banner County in the Panhandle of Nebraska...
  Southeastern Goshen County in southeastern Wyoming...
  Northeastern Laramie County in southeastern Wyoming...

* Until 645 PM MDT.
    
* At 602 PM MDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from 6 miles north of Albin to
  near Pine Bluffs, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Oliver Campground and Oliver Reservoir around 615 PM MDT.

This includes the following highways...
 Interstate 80 in Wyoming between mile markers 401 and 402.
 Interstate 80 in Nebraska between mile markers 1 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4161 10434 4169 10406 4169 10379 4119 10373
      4117 10409
TIME...MOT...LOC 0002Z 229DEG 35KT 4151 10408 4121 10402 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hammer
3 follow-up statements
191 
WWUS55 KCYS 280023
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
623 PM MDT Sat May 27 2023

NEC007-105-WYC015-021-280045-
/O.CON.KCYS.TO.W.0010.000000T0000Z-230528T0045Z/
Kimball NE-Banner NE-Goshen WY-Laramie WY-
623 PM MDT Sat May 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
NORTHWESTERN KIMBALL...WESTERN BANNER...SOUTHEASTERN GOSHEN AND
EASTERN LARAMIE COUNTIES...
    
At 623 PM MDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from La Grange to 9 miles
northeast of Albin to 6 miles northwest of Oliver Campground to near
Pine Bluffs, moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These tornadic storms will remain over mainly rural areas of
northwestern Kimball, western Banner, southeastern Goshen and eastern
Laramie Counties, including the following locations... Bushnell.

This includes Interstate 80 in Nebraska between mile markers 1 and
17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4164 10423 4169 10406 4169 10379 4119 10373
      4118 10405 4144 10404 4151 10419
TIME...MOT...LOC 0023Z 225DEG 23KT 4164 10413 4148 10394 4130 10390
4119 10400

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hammer
700 
WWUS55 KCYS 280035
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
635 PM MDT Sat May 27 2023

WYC015-021-280044-
/O.CAN.KCYS.TO.W.0010.000000T0000Z-230528T0045Z/
Goshen WY-Laramie WY-
635 PM MDT Sat May 27 2023

...THE TORNADO WARNING FOR SOUTHEASTERN GOSHEN AND EASTERN LARAMIE
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4118 10405 4143 10404 4145 10405 4169 10405
      4169 10379 4119 10373
TIME...MOT...LOC 0034Z 229DEG 35KT 4170 10403 4154 10384 4136 10380
4125 10390

$$

NEC007-105-280045-
/O.CON.KCYS.TO.W.0010.000000T0000Z-230528T0045Z/
Kimball NE-Banner NE-
635 PM MDT Sat May 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
NORTHWESTERN KIMBALL AND WESTERN BANNER COUNTIES...
        
At 634 PM MDT, severe thunderstorms capable of producing a tornado
were located along a line extending from 8 miles northeast of La
Grange to 6 miles west of Harrisburg to 9 miles north of Oliver
Reservoir to near Oliver Campground, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud. This funnel cloud 
         was reported over Bushnell. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Oliver Reservoir, Oliver Campground and Bushnell. 

This includes Interstate 80 in Nebraska between mile markers 1 and
17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4118 10405 4143 10404 4145 10405 4169 10405
      4169 10379 4119 10373
TIME...MOT...LOC 0034Z 229DEG 35KT 4170 10403 4154 10384 4136 10380
4125 10390

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hammer
324 
WWUS55 KCYS 280046
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
646 PM MDT Sat May 27 2023

NEC007-105-280054-
/O.EXP.KCYS.TO.W.0010.000000T0000Z-230528T0045Z/
Kimball NE-Banner NE-
646 PM MDT Sat May 27 2023

...THE TORNADO WARNING FOR NORTHWESTERN KIMBALL AND WESTERN BANNER
COUNTIES WILL EXPIRE AT 645 PM MDT...
            
Although the threat for a tornado has diminished, areas of weak 
rotation are still occurring. While not immediately likely, a 
tornado could still develop at any time. Please stay tuned for any 
additional warnings and be prepared to seek shelter if necessary.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.

Remember, a Severe Thunderstorm Warning still remains in effect 
until 7 PM MDT. 

LAT...LON 4118 10405 4143 10404 4145 10405 4169 10405
      4169 10379 4119 10373
TIME...MOT...LOC 0044Z 229DEG 35KT 4177 10393 4161 10374 4143 10370
4132 10380

$$

Hammer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 27, 5:20 PM MDT, 42 minutes earlier.

Area forecast discussion, May 27, 5:20 PM MDT, 42 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
520 PM MDT Sat May 27 2023

.SHORT TERM...(This evening through Sunday)
Issued at 330 PM MDT Sat May 27 2023

Started the afternoon off with yet another Severe Thunderstorm Watch
for most of the CWA. Currently, severe convection is ongoing across
the Interstate-25 corridor. Multiple Severe Thunderstorm Warnings
for quarter-size hail and even a Tornado Warning with a confirmed
tornado have been issued so far this afternoon. Storms are expected
to expand further eastward into far eastern Wyoming and the Nebraska
panhandle by later this afternoon and into the evening hours. The
initial threat, as we have already seen will be large hail and
tornadoes with more discrete cells. During the evening, storms look
to transition to a more linear mode, which will lead to more of a
wind threat. Storms looks to vacate the CWA by midnight tonight.

Luckily, the remainder of the holiday weekend looks drier. Don't
want to get hopes up as there will likely still be thunderstorms
Sunday and Monday afternoon, however convection looks to be more
scattered and less widespread in coverage. The same synoptic pattern
continues over CONUS with the Rex Block to the east and a broad
trough over the west, causing the daily storminess. A more subtler
change in this pattern in the form of a stronger shortwave
downstream of the trough will push the better moisture supply
further off to the east. As a result, winds will turn more westerly
and begin to gradually dry out the low-levels, contributing to the
decreased storm coverage and intensity over the next two days.

Severe weather chances continue into Sunday, but mainly for the
Nebraska panhandle. The environment here remains decent enough to
potentially get a few isolated strong to severe storms. Dewpoints
drop into the 40s and low 50s with pretty impressive SBCAPE in the
panhandle of about 1200 to 1800 J/kg. Shear looks to remain similar
to today with 0-6 km shear of about 20 to 30 kts. 700-500 mb lapse
rates also remain steep. Still could get some heavy rain with
storms, although PWs from soundings have roughly dropped to around
the 75th percentile for climatology. Heading into Memorial Day, the
environment does not look as conducive for severe storms. Dewpoints
continue to trend downward, as well as instability and shear.
Thunderstorms are still likely during the afternoon, however perhaps
just a few isolated storms are possible.

.LONG TERM...(Sunday night through Saturday)
Issued at 330 PM MDT Sat May 27 2023

An unsettled long term pattern continues. Daily chances for
afternoon convection are expected. Warm temperatures are expected
Tuesday, before beginning to cool everyday throughout the long term.
Thursday through Saturday have the best chances for widspread
precipitation.

A closed, upper-level low moves into southern California Tuesday and
progresses easterly through Wednesday. The closed low begins to take
a more northerly track Wednesday and impacts the area Thursday. A
similar evolution is present at 500mb and 700mb. Vorticity maximums
traverse across the CWA Tuesday and Wednesday, supporting daily
precipitation chances. PW values remain between 0.3 and 0.5 for most
of the day Tuesday and increase to 0.7 to 0.8 for Wednesday,
suggesting a wetter day Wednesday than Tuesday. Decreased
temperatures a degree or two, as the NBM seemed a bit warm.
Temperatures Tuesday are in the mid-70s west of I-25 and low-80s
east of I-25. Temperatures a few degrees cooler Wednesday, but still
remain in the mid-70s west of I-25 and low-80s east of I-25.

The upper-level low pushes towards the CWA with a strong negative
tilt to associated to the trough. A jet streak ejects towards the
CWA with the entire area experiencing dynamic lift. The dynamic lift
associated with this shortwave continues Friday. Shear values
increase for Thursday as well, with bulk shear closer to 30 kts and
potentially approaching 40 kts in some locations. Thursday could see
some strong to severe storms across the CWA, but this will continue
to be monitored. Shear looks lacking for Friday, but PWs remain
around 0.9 in western Nebraska and 0.7 to 0.8 for southeast Wyoming.
Friday could be a wetter day, though severe weather looks minimal at
this time. Temperatures Thursday expected to be in the low-70s west
of I-25 and mid- to upper-70s east of I-25. Friday looks to be a few
degrees cooler across the region, with upper-60s and low-70 west of
I-25 and low- to mid-70s east of I-25.

A secondary upper-level low moves into southern California Friday
and pushes east through Saturday before turning northerly, following
a similar track of the initial upper-level low. The low impacts the
CWA Saturday with a jet streak ejecting over the region, providing
dynamic lift and supporting precipitation development. Shear values
are lower than Thursday, with bulk shear around 30 kts. Some strong
to severe storms may be possible, but this will need to continue to
be monitored. Did decrease PoPs Saturday per collaboration with
neighboring offices. PoPs between 60 and 70% for Saturday. PW values
remain near 1.0 for western Nebraska and 0.8 for southeast Wyoming,
further supporting precipitation Saturday. Temperatures Saturday
cooler than Friday with highs in the upper-60s west of I-25 and low-
to mid-70s east of I-25.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 520 PM MDT Sat May 27 2023

Another active period of TSRA with VCTS for terminals east of the
Laramie Range through 07Z. Included a TEMPO at KBFF for VRB25G35KT
in TSRA. For KLAR and KRWL, VCSH in TAFs until 02Z. MVFR to IFR
CIG/VIS potential at KSNY and KAIA from 07Z to 15Z.

&&

.FIRE WEATHER...
Issued at 330 PM MDT Sat May 27 2023

Minimal fire weather concerns continue over the next several days
due to daily chances for showers and storms and fuels in green-up
status across the area. More widespread storms with wetting rains
are likely Saturday. Storms may contain strong, erratic gusty winds
with gusts in excess of 60 MPH. Conditions will gradually dry out
Sunday into the beginning of next week with minimum RHs across the
area ranging from the teens to low 30s. Lowest RHs will be west of
the Laramie Range during this time. Although drier, more storms are
expected Sunday through Tuesday. However, storms will be more
scattered and less numerous than the previous few days.

&&

.HYDROLOGY...
Issued at 345 AM MDT Sat May 27 2023

Runoff from snowmelt continues across the area with warm
temperatures continuing, though the seasonal crest may be
approaching or just behind us in some areas. The Little Snake River
barely reached flood stage again yesterday morning near Baggs and
Dixon, but after today, is expected to continue to fall. The flood
warning may be able to be let go as soon as this afternoon or
Sunday, but will let it continue for now to see where the typical
morning crest ends up. The Encampment river remains at action stage,
but forecasts hold steady for the next few days. The Laramie River
at Laramie is still below action, with the latest RFC forecasts now
cresting just below action stage. Slightly drier air is now working
in, particularly west of the Laramie range, reducing but not
eliminating the short term flash flood threat.
Daily thunderstorms over the next few days still could produce
locally heavy rainfall, but overall storm coverage and rainfall
totals should be lower over the next several days compared to what
we saw the last three days.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...SF
LONG TERM...AM
AVIATION...MAJ
FIRE WEATHER...SF
HYDROLOGY...MN
Hazardous weather outlook, May 27, 1:50 PM MDT, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
150 PM MDT Sat May 27 2023

NEZ002-003-019>021-054-055-095-096-WYZ101>119-282000-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
150 PM MDT Sat May 27 2023

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered to numerous showers and thunderstorms continue this
afternoon and will continue into the evening. Some storms may be
capable of producing large hail, damaging winds, and/or heavy
rainfall, mainly along and east of the I-25 corridor. An isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Daily chances for showers and thunderstorms continue through next
week. Marginally strong to severe thunderstorms with hail and
gusty winds are possible Sunday, though storm coverage may be less
than the last few days. Storm coverage could increase midweek.

.Spotter information statement...

Spotters are encouraged to report severe weather to the National
Weather Service in Cheyenne.

In the hours before

Local storm report, May 27, 5:00 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             LA GRANGE               41.64N 104.16W
05/27/2023  M0.88 INCH       GOSHEN             WY   EMERGENCY MNGR

&&
Local storm report, May 27, 5:07 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
507 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             LA GRANGE               41.64N 104.16W
05/27/2023  M1.25 INCH       GOSHEN             WY   EMERGENCY MNGR

&&
Local storm report, May 27, 5:19 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
519 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             5 SE FORT LARAMIE       42.16N 104.45W
05/27/2023  M1.00 INCH       GOSHEN             WY   TRAINED SPOTTER

&&
Local storm report, May 27, 5:43 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             LUSK                    42.76N 104.45W
05/27/2023  M0.88 INCH       NIOBRARA           WY   EMERGENCY MNGR

&&
Local storm report, May 27, 5:45 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             4 NW LINGLE             42.18N 104.40W
05/27/2023  M1.00 INCH       GOSHEN             WY   EMERGENCY MNGR

&&
Local storm report, May 27, 5:46 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             4 W LINGLE              42.18N 104.40W
05/27/2023  M1.00 INCH       GOSHEN             WY   EMERGENCY MNGR

            CORRECTS PREVIOUS HAIL REPORT FROM 4 NW
            LINGLE.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 6:15 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Scotts Bluff, Sioux45 min
May 27, 7:00 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Scotts Bluff30 min
May 27, 7:05 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux40 min
May 27, 7:33 PM MDTSpecial Weather StatementCYSBanner, Kimball, Scotts Bluff, Sioux42 min
May 27, 8:13 PM MDTSevere Thunderstorm WarningCYSMorrill, Scotts Bluff19 min
May 28, 2:25 PM MDTSpecial Weather StatementCYSKimball35 min
May 28, 2:41 PM MDTSpecial Weather StatementCYSSioux34 min
May 28, 2:59 PM MDTSpecial Weather StatementCYSCheyenne31 min
May 28, 3:32 PM MDTSpecial Weather StatementCYSCheyenne28 min
May 28, 3:48 PM MDTSpecial Weather StatementCYSBanner27 min
May 28, 4:10 PM MDTSpecial Weather StatementCYSCheyenne35 min
May 28, 5:43 PM MDTSpecial Weather StatementCYSCheyenne32 min
May 28, 5:55 PM MDTSpecial Weather StatementCYSBox Butte35 min
May 28, 2:02 PM MDTSpecial Weather StatementCYSLaramie28 min
May 28, 2:28 PM MDTSpecial Weather StatementCYSLaramie32 min
May 28, 2:31 PM MDTSpecial Weather StatementCYSNiobrara29 min
May 28, 2:57 PM MDTSpecial Weather StatementCYSLaramie33 min

Nearby

Tornado Warnings in Nebraska, 2023Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.